Stokes and Navier-Stokes equations with nonhomogeneous boundary conditions
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 6, p. 921-951
@article{AIHPC_2007__24_6_921_0,
     author = {Raymond, Jean Pierre},
     title = {Stokes and Navier-Stokes equations with nonhomogeneous boundary conditions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {6},
     year = {2007},
     pages = {921-951},
     doi = {10.1016/j.anihpc.2006.06.008},
     zbl = {pre05247892},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_6_921_0}
}
Raymond, J.-P. Stokes and Navier-Stokes equations with nonhomogeneous boundary conditions. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 6, pp. 921-951. doi : 10.1016/j.anihpc.2006.06.008. http://www.numdam.org/item/AIHPC_2007__24_6_921_0/

[1] Amann H., Nonhomogeneous Navier-Stokes equations with integrable low-regularity data, in: Birman , (Eds.), Nonlinear Problems in Mathematical Physics and Related Topics II, Kluwer Academic/Plenum Publishers, New York, 2002, pp. 1-28. | Zbl pre01985311

[2] Amann H., Navier-Stokes equations with nonhomogeneous Dirichlet boundary conditions, J. Nonlinear Math. Phys. 10 (Suppl. 1) (2003) 1-11.

[3] V. Barbu, I. Lasiecka, R. Triggiani, Tangential boundary stabilization of Navier-Stokes equations, Mem. Amer. Math. Soc. (2006), in press. | Zbl 1098.35026

[4] Bensoussan A., Da Prato G., Delfour M.C., Mitter S.K., Representation and Control of Infinite Dimensional Systems, vol. 1, Birkhäuser, 1992. | MR 1182557 | Zbl 0781.93002

[5] Bensoussan A., Da Prato G., Delfour M.C., Mitter S.K., Representation and Control of Infinite Dimensional Systems, vol. 2, Birkhäuser, 1993. | Zbl 0790.93016

[6] Dautray R., Lions J.-L., Analyse Mathématique et Calcul Numérique, vol. 8, Masson, Paris, 1988.

[7] R. Farwig, G.P. Galdi, H. Sohr, A new class of weak solutions of the Navier-Stokes equations with nonhomogeneous data, J. Math. Fluid Mech., published on line 27 October 2005. | Zbl 1104.35032

[8] Fursikov A.V., Gunzburger M.D., Hou L.S., Trace theorems for three-dimensional time-dependent solenoidal vector fields and their applications, Trans. Amer. Math. Soc. 354 (2001) 1079-1116. | MR 1867373 | Zbl 0988.46024

[9] Fursikov A.V., Gunzburger M.D., Hou L.S., Inhomogeneous boundary value problems for the three-dimensional evolutionary Navier-Stokes equations, J. Math. Fluid Mech. 4 (2002) 45-75. | Zbl 0991.35064

[10] Galdi G.P., An Introduction to the Mathematical Theory of the Navier-Stokes Equations, vol. 1, Springer-Verlag, 1994. | Zbl 0949.35004

[11] Galdi G.P., Simader C.G., Sohr H., A class of solutions to the stationary Stokes and Navier-Stokes equations with boundary data in W 1/q,q , Math. Ann. 331 (2005) 41-74. | Zbl 1064.35133

[12] Grisvard P., Commutativité de deux foncteurs d'interpolation et applications, J. Math. Pures Appl. 45 (1966) 143-206, and 207-290. | Zbl 0187.05803

[13] Grubb G., Solonnikov V.A., Boundary value problems for the nonstationary Navier-Stokes equations treated by pseudo-differential methods, Math. Scand. 69 (1991) 217-290. | Zbl 0766.35034

[14] Grubb G., Nonhomogeneous Dirichlet Navier-Stokes problems in low regularity L p Sobolev spaces, J. Math. Fluid Mech. 3 (2001) 57-81. | Zbl 0992.35065

[15] He J.-W., Glowinski R., Metcalfe R., Nordlander A., Periaux J., Active control and drag optimization for flow past a circular cylinder, J. Comp. Phys. 163 (2000) 83-117. | MR 1777723 | Zbl 0977.76021

[16] Lasiecka I., Triggiani R., The regulator problem for parabolic equations with Dirichlet boundary control, Appl. Math. Optim. 16 (1987) 147-168. | MR 894809 | Zbl 0639.49002

[17] Lions J.-L., Espaces d'interpolation et domaines de puissances fractionnaires d'opérateurs, J. Math. Soc. Japan 14 (1962) 233-241. | MR 152878 | Zbl 0108.11202

[18] Lions J.-L., Contrôle optimal des systèmes gouvernés par des équations aux dérivées partielles, Dunod, Paris, 1969. | MR 244606 | Zbl 0179.41801

[19] Lions J.-L., Magenes E., Problèmes aux limites non homogènes, vol. 1, Dunod, Paris, 1968. | Zbl 0165.10801

[20] Lions J.-L., Magenes E., Problèmes aux limites non homogènes, vol. 2, Dunod, Paris, 1968. | Zbl 0165.10801

[21] Nguyen P.A., Raymond J.-P., Control problems for convection-diffusion equations with control localized on manifolds, ESAIM Control Optim. Calc. Var. 6 (2001) 467-488. | Numdam | MR 1836052 | Zbl 1004.49019

[22] Raymond J.-P., Feedback boundary stabilization of the two-dimensional Navier-Stokes equations, SIAM J. Control Optim. 45 (2006) 790-828. | Zbl 1121.93064

[23] Raymond J.-P., Local boundary feedback stabilization of the Navier-Stokes equations, in: Control Systems: Theory, Numerics and Applications, http://pos.sissa.it.

[24] Solonnikov V.A., Estimates of the solutions of a nonstationary linearized system of Navier-Stokes equations, in: Amer. Math. Soc. Transl. Ser. 2, vol. 75, 1968, pp. 1-116. | Zbl 0187.03402

[25] Temam R., Navier-Stokes Equations, North-Holland, 1984. | Zbl 0568.35002

[26] Troianiello G.M., Elliptic Differential Equations and Obstacle Problems, Plenum Press, New York, 1987. | MR 1094820 | Zbl 0655.35002

[27] Von Wahl W., The Equations of Navier-Stokes and Abstract Parabolic Equations, Vieweg and Sohn, Braunschweig, 1985.